# SDR 99ZZZX3860

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: AN58131
- Condition: Corroded
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED THROUGH TUBING.  REMOVED AND REPLACED.
